MAUDE Adverse Event Report: MICROVENTION INC. HYDROFILL-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION INC. HYDROFILL-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7310-0515-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported through a voluntary medwatch report # mw5116633 that during a coil embolization procedure, the coil prematurely detached prior to being fully deployed in the aneurysm and it extended into the distal v3 segment of the left vertebral artery.This foreign body placement required the use of a snare to remove the coil.Control angiography demonstrated progressive occlusion of the aneurysm.Angiography was performed and showed no evidence of thrombus at the coil-parent artery interface or distal emboli.Information was requested regarding the patient¿s current condition; however, a response was not received.

Brand Name
HYDROFILL-10-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16883081
Report Number2032493-2023-00710
Device Sequence Number14882489
Product Code KRD
UDI-Device Identifier00816777023391
UDI-Public(01)00816777023391(11)220114(17)261231(10)0000147155
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number7310-0515-A2
Device Lot Number0000147155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown